# SDR SB05001

- Difficulty date: January 5, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PVD - MAINTENANCE REPORTED THE AFT CABIN SEAT MOUNTED EMERGENCY LIGHTS DIM.  MAINTENANCE REMOVED AND REPLACED THE AFT BATTERY PACK.  OPERATIONAL CHECK GOOD.
